# SDR RAIA960208

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7410 - FIRST OFFICER'S AIRSPEED INDICATOR GIVING FALSE INDICATION, AIRSPEED INCREASES WITH ALTITUDE.  MAINTENANCE PURGED AND LEAK TESTED PITOT STATIC SYSTEM, OPERATION CHECK GOOD.  (X)
